Fitting adjusted limited dependent variable mixture models to EQ-5D

Hernandez Alava, M. and Wailoo, A. (2015) Fitting adjusted limited dependent variable mixture models to EQ-5D. Stata Journal, 15 (3). 737 - 750. ISSN 1536-867X

Abstract

Metadata

Authors/Creators:
  • Hernandez Alava, M.
  • Wailoo, A.
Copyright, Publisher and Additional Information: © 2015 StataCorp. Reproduced in accordance with the publisher's self-archiving policy. Original article can be found at: http://www.stata-journal.com/article.html?article=st0401
Dates:
  • Published: September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Nov 2015 13:47
Last Modified: 09 Nov 2015 13:51
Published Version: http://www.stata-journal.com/article.html?article=...
Status: Published
Publisher: StataCorp
Refereed: Yes

Download

Filename: 2_pdfsam_sjart_st0401_final.pdf

Share / Export